ResearcherID Thomson Reuters  

Mañosa, Víctor
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-1005-2015
URL: http://www.researcherid.com/rid/G-1005-2015
Subject: Mathematics
Keywords: dynamical systems
ORCID: http://orcid.org/0000-0002-5082-3334
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: https://mat-web.upc.edu/people/victor.manosa/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Singular solutions for a class of traveling wave equations arising in hydrodynamics
 Author(s): Geyer, A.; Manosa, V.
 Source: Nonlinear Analysis-Real World Applications Volume: 31 Pages: 57-76 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.nonrwa.2016.01.009
added
19-Apr-17
2.  Title: Lie symmetries of birational maps preserving genus 0 fibrations
 Author(s): Llorens, Mireia; Manosa, Victor
 Source: Journal of Mathematical Analysis and Applications Volume: 432 Issue: 1 Pages: 531-549 Published: DEC 1 2015
 Times Cited: 0
 DOI: 10.1016/j.jmaa.2015.06.069
added
19-Apr-16
3.  Title: Non-integrability of measure preserving maps via Lie symmetries
 Author(s): Cima, Anna; Gasull, Armengol; Manosa, Victor
 Source: Journal of Differential Equations Volume: 259 Issue: 10 Pages: 5115-5136 Published: NOV 15 2015
 Times Cited: 2
 DOI: 10.1016/j.jde.2015.06.019
added
19-Apr-16
4.  Title: Periodic Orbits of Planar Integrable Birational Maps
 Author(s): Galvez-Carrillo, I.; Manosa, V.
 Source: Nonlinear Maps and Their Applications Pages: 13-36 Published: 2015
 Times Cited: 0
 DOI: 10.1007/978-3-319-12328-8_2
added
19-Apr-17
5.  Title: Basin of attraction of triangular maps with applications
 Author(s): Cima, Anna; Gasull, Armengol; Manosa, Victor
 Source: Journal of Difference Equations and Applications Volume: 20 Issue: 3 Pages: 423-437 Published: 2014
 Times Cited: 2
 DOI: 10.1080/10236198.2013.852187
added
05-Jun-15
6.  Title: Spectral Properties of the Connectivity Matrix and the SIS-epidemic Threshold for Mid-size Metapopulations
 Author(s): Juher, D.; Manosa, V.
 Source: Mathematical Modelling of Natural Phenomena Volume: 9 Issue: 2 Pages: 108-120 Published: 2014
 Times Cited: 4
 DOI: 10.1051/mmnp/20149207
added
05-Jun-15
7.  Title: GLOBAL PERIODICITY CONDITIONS FOR MAPS AND RECURRENCES VIA NORMAL FORMS
 Author(s): Cima, Anna; Gasull, Armengol; Manosa, Victor
 Source: International Journal of Bifurcation and Chaos Volume: 23 Issue: 11 Published: NOV 2013
 Times Cited: 1
 DOI: 10.1142/S0218127413501824
added
05-Jun-15
8.  Title: Integrability and non-integrability of periodic non-autonomous Lyness recurrences
 Author(s): Cima, Anna; Gasull, Armengol; Manosa, Victor
 Source: Dynamical Systems-an International Journal Volume: 28 Issue: 4 Pages: 518-538 Published: DEC 1 2013
 Times Cited: 3
 DOI: 10.1080/14689367.2013.821103
added
05-Jun-15
9.  Title: ON PERIODIC SOLUTIONS OF 2-PERIODIC LYNESS' EQUATIONS
 Author(s): Bastien, Guy; Manosa, Victor; Rogalski, Marc
 Source: International Journal of Bifurcation and Chaos Volume: 23 Issue: 4 Published: APR 2013
 Times Cited: 2
 DOI: 10.1142/S0218127413500715
added
05-Jun-15
10.  Title: NONAUTONOMOUS TWO-PERIODIC GUMOVSKI-MIRA DIFFERENCE EQUATIONS
 Author(s): Cima, Anna; Gasull, Armengol; Manosa, Victor
 Source: International Journal of Bifurcation and Chaos Volume: 22 Issue: 11 Published: NOV 2012
 Times Cited: 2
 DOI: 10.1142/S0218127412502641
added
05-Jun-15
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: